RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2008, Volume 360, Pages 139–152 (Mi znsl2162)  

This article is cited in 1 scientific paper (total in 2 paper)

Discrete symmetries, Darboux transformation, and exact solutions of the Wess–Zumino–Novikov–Witten model

E. Sh. Gutshabasha, P. P. Kulishb

a St. Petersburg State University, Faculty of Physics
b St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: The matrix Darboux transformation is applied to an auxiliary problem of the classical Wess–Zumino–Novikov–Witten model. One and two soliton solutions are written explicitly, and a matrix expression for the $N$-soliton solution is given. Discrete symmetries of the WZNW model are analyzed, and a solution of the linearized equation of motion is obtained. Bibl. – 19 titles.

Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 158:6, 845–852

Bibliographic databases:

UDC: 517
Received: 12.11.2008

Citation: E. Sh. Gutshabash, P. P. Kulish, “Discrete symmetries, Darboux transformation, and exact solutions of the Wess–Zumino–Novikov–Witten model”, Representation theory, dynamics systems, combinatorial methods. Part XVI, Zap. Nauchn. Sem. POMI, 360, POMI, St. Petersburg, 2008, 139–152; J. Math. Sci. (N. Y.), 158:6 (2009), 845–852

Citation in format AMSBIB
\Bibitem{GutKul08}
\by E.~Sh.~Gutshabash, P.~P.~Kulish
\paper Discrete symmetries, Darboux transformation, and exact solutions of the Wess--Zumino--Novikov--Witten model
\inbook Representation theory, dynamics systems, combinatorial methods. Part~XVI
\serial Zap. Nauchn. Sem. POMI
\yr 2008
\vol 360
\pages 139--152
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl2162}
\zmath{https://zbmath.org/?q=an:1179.35268}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2009
\vol 158
\issue 6
\pages 845--852
\crossref{https://doi.org/10.1007/s10958-009-9420-4}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-67349209963}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2162
  • http://mi.mathnet.ru/eng/znsl/v360/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Osnovnye nauchnye trudy Petra Petrovicha Kulisha”, Voprosy kvantovoi teorii polya i statisticheskoi fiziki. 23, Zap. nauchn. sem. POMI, 433, POMI, SPb., 2015, 8–19  mathnet  mathscinet
    2. Kitanine N. Nepomechie R.I. Reshetikhin N., “Quantum Integrability and Quantum Groups: a Special Issue in Memory of Petr P Kulish”, J. Phys. A-Math. Theor., 51:11 (2018), 110201  crossref  mathscinet  zmath  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:304
    Full text:83
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019